MathSciNet Relay Station
MathSciNet bibliographic data
MR2036919 17B69 (17B67)
Dong, Chongying; Mason, Geoffrey Holomorphic vertex operator algebras of small central charge. Pacific J. Math. 213 (2004), no. 2, 253–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement